# SDR CA100802001

- Difficulty date: July 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 32,236 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 16,805 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW RECEIVED AN ENGINE INDICATION AND CREW ALERTING SYS (EICAS) FLAPS FAIL CAUTION MESSAGE DURING CLIMB OUT.  DECISION WAS MADE TO CONTINUE TO DESTINATION WHERE AN UNEVENTFUL FLAP ZERO LANDING WAS CONDUCTED.  THE ACFT WAS REMOVED FROM SERVICE, THE FLAP ELECTRONIC CONTROL UNIT (FECU) FAIL CODES RETRIEVED AND ANALYZED.  THE RT BRAKE POSITION SENSOR UNIT (BPSU) WAS REPLACED AND THE SYS TESTED SERVICEABLE.
